# SDR USAA2009090992422

- Difficulty date: August 30, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370240201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT FR40 BETWEEN S22R TO S23R.  REPAIRED FUSELAGE FRAME AT FR40 BETWEEN S22R TO S23R IAW US AIRWAYS EA 132591.
